# SDR ASAA2015122314460

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,857 hours, 611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING NET TO L-2 LAV.  ACFT GROUNDED. REPLACED LIGHT ASSY WITH NEW, OPS CHECK GOOD.
